The topology of Stein CR manifolds and the Lefschetz theorem
Annales de l'Institut Fourier, Volume 43 (1993) no. 2, p. 459-468

Necessary topological conditions are given for the closed CR embedding of a CR manifold into a Stein manifold or into a complex projective space.

On donne des conditions topologiques nécessaires pour l’immersion d’une variété CR dans un espace de Stein ou dans un espace projectif complexe

@article{AIF_1993__43_2_459_0,
     author = {Hill, C. Denson and Nacinovich, Mauro},
     title = {The topology of Stein CR manifolds and the Lefschetz theorem},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     pages = {459-468},
     doi = {10.5802/aif.1340},
     zbl = {0782.32015},
     mrnumber = {94d:32012},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1993__43_2_459_0}
}
Hill, C. Denson; Nacinovich, Mauro. The topology of Stein CR manifolds and the Lefschetz theorem. Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 459-468. doi : 10.5802/aif.1340. http://www.numdam.org/item/AIF_1993__43_2_459_0/

[1] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. Math., 69 (1959), 713-717. | MR 31 #1685 | Zbl 0115.38405

[2] C.D. Hill and M. Nacinovich, A necessary condition for global Stein immersion of compact CR manifolds, to appear in Riv. Mat. Parma. | Zbl 0787.32020

[3] L. Hörmander, An Introduction to Complex Analysis in Several Complex Variables, Van Nostrand, Princeton, 1966. | Zbl 0138.06203

[4] J. Milnor, Morse Theory, Ann. Math. Studies, Princeton, 51 (1963). | Zbl 0108.10401